# SDR A6WA202401088693

- Difficulty date: January 8, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 42,171 hours, 40,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Floor Structure
- Part time: 42,171 hours, 40,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE RH STRAP PN 601R31025-29 AT FS 559.00  AND RBL27 - 42.  ***** AIRCRAFT REMOVED FROM SERVICE *****
